# SDR AALA202501230614

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 23,262 hours, 9,383 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P5202
- Condition: Contaminated
- Location: Zone 100
- Part time: 34,544 hours, 15,672 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO RSW DUE TO THE FLIGHT CREW REPORTING THAT BOTH AFT FLIGHT ATTENDANTS SMELLED DIRTY SOCKS DESCENDING THROUGH 12000 FEET. THE AIRCRAFT LANDED SAFELY AT RSW WITHOUT FURTHER INCIDENT. MAINTENANCE CLEANED DEICING FLUID RESIDUE OFF APU INTAKE AND EXHAUST CONE AREA. MAINTENANCE REPORTED THAT NO LEAKS WERE NOTED ON APU OR THE ENGINES DURING ENGINE RUNS. A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM WAS ACCOMPLISHED PER TASK CARD 26L00021013 WITH NO ODORS NOTED.
